# SDR UPS99830718

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 377551181
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON SPLICE FITTING IS CRACKED AT STA 1350 LONG 23R & 24R.  REMOVED AND REPLACED FITTINGS IAW DWG 3755118 AND SRM 51-1-20D.
